# SDR UIEA2021042600998

- Difficulty date: April 24, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 90,840 hours, 19,947 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 727810C
- Part serial: 0605
- Condition: Faulted
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU GEN FAULTS ON BPCU, PER CUSTOMER REQUEST, DEFER THE APU GENERATOR ( TRANSFERRED TO MDDR # 145807 REF MEL 24-00-02A.  LOGPAGE 1254233: AS PER WORK ORDER 80138 REMOVED AND REPLACED APU GENERATOR IAW AMM 24-21-01. OPS CHECKS GOOD. REF LOG PG 1254234 ITEM M7 FOR ADDITIONAL WORK ACCOMPLISHED. DC @ 03:25Z.  LOGPAGE 1254234: PER WO 80138 REMOVED AND REPLACED GCU IAW AMM 24-22-02, OPS CHECK GOOD. NO DEFECTS NOTED AT THIS TIME. THIS CLEARS DMI 145807 - PLACARD REMOVED - MCC NOTIFIED. P/N 734284F  S/N AABA006642. )
